Vector Lyapunov Functions and Ultimate Poisson Boundedness of Solutions of Systems of Differential Equations
- Authors: Lapin K.S.1
-
Affiliations:
- Evsev’ev Mordovian State Pedagogical University
- Issue: Vol 104, No 1-2 (2018)
- Pages: 63-73
- Section: Article
- URL: https://journals.rcsi.science/0001-4346/article/view/151115
- DOI: https://doi.org/10.1134/S0001434618070088
- ID: 151115
Cite item
Abstract
Various forms of uniform-ultimate Poisson boundedness of solutions and of ultimate Poisson equiboundedness of solutions are introduced. Sufficient conditions for various forms of uniform-ultimate Poisson boundedness and of ultimate Poisson equiboundedness of solutions are obtained by using the method of vector Lyapunov functions.
About the authors
K. S. Lapin
Evsev’ev Mordovian State Pedagogical University
Author for correspondence.
Email: klapin@mail.ru
Russian Federation, Saransk, 430007
Supplementary files
